# SDR ASAA2022111040742

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,381 hours, 16,542 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274030
- Condition: Failed
- Location: Nr 2 Fire Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FIRE TEST DID NOT ILLLUMINATE. GROUNDED - YES. REFERENCE TSR 713386 REMOVED & REPLACED MW0326 AND ETOPS GROUND VERIFICATION PASSED REF B737-800 AMM 26-11-02/401.
